MAUDE Adverse Event Report: ACCLARENT, INC. ACCLARENT AERA EUSTACHIAN TUBE BALLOON DILATION SYSTEM, 5PK; EUSTACHIAN TUBE BALLOON DILATION DEVICE

ACCLARENT, INC. ACCLARENT AERA EUSTACHIAN TUBE BALLOON DILATION SYSTEM, 5PK; EUSTACHIAN TUBE BALLOON DILATION DEVICE
Catalog Number EU061655
Medical Device Problem Codes Crack (1135); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported during a eustachian tube dilation, when using an acclarent aera eustachian tube balloon dilation system, 5pk (eu061655, unknown lot) during a primary procedure on (b)(6) 2024 the "silver guide tip catheter was not properly sealed and was released from the orange plastic connector." the reporter stated the silver tip was "spinning" and was able to be pulled apart from the orange piece.It was noted that they replaced the balloon catheter and the issue resolved.No other issue was reported.No non acclarent devices were used.There was no allegation that a death or serious injury occurred due to the use of the product.The patient did not require any medical intervention as a result the alleged product issue.Additional information was received on 11-dec-2023 clarifying that the ¿"the silver guide tip" refers to the right shaft.The right shaft was not broken.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).D.4: the expiration date of the device is not available at time of reporting.H.4: the device manufacture date is not available at time of reporting.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Based on the device received, the tip of the guide catheter is not partially separated.Therefore, the event does not meet us regulatory reporting criteria.

Brand Name
ACCLARENT AERA EUSTACHIAN TUBE BALLOON DILATION SYSTEM, 5PK
Common Device Name
EUSTACHIAN TUBE BALLOON DILATION DEVICE
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine 92618
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18475154
Report Number3005172759-2024-00004
Device Sequence Number6407994
Product Code PNZ
UDI-Device Identifier10705031230880
UDI-Public10705031230880
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
DEN150056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Catalogue NumberEU061655
Device Lot Number230807B-PC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown